MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1177/0897190019882880

Медицинская библиотека · Journal of pharmacy practice · 2019

Rhabdomyolysis and Hepatotoxicity From Valproic Acid: Case Reports.

Walker Cucnhat P, Deb Subrata

Клинический случайСтатьяПеревод в очереди

Аннотация

Valproic acid (VPA) has been widely used more frequently as its approved indications have been expanded. More and more case reports on rare toxicities have been published in the literature (ie, hepatotoxicities, hyperammonemic encephalopathy, coagulation disorders, pancreatitis, thrombocytopenia). In spite of the long history of VPA, there is a lack of awareness of VPA toxicities among clinicians. We present two cases of a 44-year-old African American female and a 60-year-old Hispanic male taking chronic VPA therapy for psychiatric disorders admitted to the hospital with a combination of hepatotoxicities and acute kidney injury-associated rhabdomyolysis. In both cases, home VPA therapy was continued during hospitalization. Consequently, the female patient deceased and the male patient survived and discharged with continuation of his chronic VPA therapy. In cases of surviving patients, resumption of maintenance VPA upon discharge should be held and alternative therapy should be considered.

Для цитирования: Walker Cucnhat P, Deb Subrata. Rhabdomyolysis and Hepatotoxicity From Valproic Acid: Case Reports.. Journal of pharmacy practice. 2019. DOI: 10.1177/0897190019882880.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.